Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blondie899

Medication causing acne

Recommended Posts

I have been taking thyroid medicine for about 3 months now,which contains iodine which breaks my face out really bad.I have switched different thyroid medicinces to see if it would help and it really didn't.My forehead is all broken out along with my back,neck and chest.I really don't know what to do anymore.It's just so depressing because I want clear skin.I can't afford to see a dermatologist.I have never had this bad of acne so I know it's the medicine thats causing it.I have tried pro active and it didn't help at all.Right now I just wash my face once a day with cetaphil face wash.Any suggestions on how to clear my acne up,im willing to try anything if it helps?

Share this post


Link to post
Share on other sites

Yes once is not enough. How long have you been using Cetaphil? Did your breakouts start when you started using that as a facewash and or when you started this thyroid medicine?

Share this post


Link to post
Share on other sites
Yes once is not enough. How long have you been using Cetaphil? Did your breakouts start when you started using that as a facewash and or when you started this thyroid medicine?

No my breakouts did not start ,when I started using cetaphil actually it helped my face.My breakouts started when I got put on thyroid medicince which I switched to something different and my face is still breaking out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×